Hey...Iv been on Evra for 5 months now,and i find im in constant pms mood.Im 22 years old...I flip out at just about anything and am very easly made to cry,which isnt like me normaly?Is this due to the patch and why?


Hi, I'm sorry to hear of your

Hi, I'm sorry to hear of your recent difficulties. I've reviewed the prescribing information for the Ortho Evra patch. The manufacturer reports that 6.3 percent of women complained of a mood, affect or anxiety disorder while using the patch in one of three clinical trials. A smaller amount complained of premenstrual syndrome during the trials. A number of women claim to have experienced irritability, anger, frustration or an emotional disorder while using the product (not during a clinical trial); it has not been proven that these cases are linked to the patch. Your symptoms could possibly be related to your use of the patch but I would caution you to discuss this with your prescriber rather than just stop using it. He or she may have some guidance on lessening the effects or he may find a different reason for your current symptoms. I wish you the best!

Lucy Boyd, RN, BSN

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness